Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 19–26 (Mi mz4279)  

Lax representation for certain integrable Euler equations on six-dimensional Lie algebras

E. V. Vlasov


Full text: PDF file (538 kB)

English version:
Mathematical Notes, 1988, 44:1, 497–501

Bibliographic databases:

UDC: 517.91
Received: 21.05.1987

Citation: E. V. Vlasov, “Lax representation for certain integrable Euler equations on six-dimensional Lie algebras”, Mat. Zametki, 44:1 (1988), 19–26; Math. Notes, 44:1 (1988), 497–501

Citation in format AMSBIB
\Bibitem{Vla88}
\by E.~V.~Vlasov
\paper Lax representation for certain integrable Euler equations on six-dimensional Lie algebras
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 19--26
\mathnet{http://mi.mathnet.ru/mz4279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962371}
\zmath{https://zbmath.org/?q=an:0659.58023|0667.58024}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 497--501
\crossref{https://doi.org/10.1007/BF01158113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300002}


Linking options:
  • http://mi.mathnet.ru/eng/mz4279
  • http://mi.mathnet.ru/eng/mz/v44/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021